Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2011.020909
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 2 Issue 9, 2011.
Abstract: This study mainly discusses period problem of recurring decimals.According to Euler theorem, this paper gives the computation formula of period of recurring decimal, relation of the period and least positive period, and the necessary and sufficient condition that the period is eaqual to least positive period.
Bo Zhang, “Some New Results about The Period of Recurring Decimal” International Journal of Advanced Computer Science and Applications(IJACSA), 2(9), 2011. http://dx.doi.org/10.14569/IJACSA.2011.020909